# SDR F3LA200200100

- Difficulty date: February 28, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N118RW
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23040
- Aircraft time: 58,984 hours, 28,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED CORROSION ON SIDEWALL ATTACH ANGLE AT STA 947.5, STR 21R TO 24R.  FABRICATED AND INSTALLED REPLACEMENT ANGLE PER BOEING DRAWING 65-55726 AND SRM 51-40-3.
